It's my 6th week going on before a day I got some spotting or bleeding nly one time but I consult my Dr. she gave me injection for that and told me to take ultrasound after few days... and told me to take proper bed rest... but from last night I m suffering from fever 100° then I taken med which she told me to take but again I got fever in some time... so it's is bcz of injection or some another problem is there.

Created by
Updated on Sep 14, 2020

health Corner

Answer:
Fever is not due to injection. Fever is not good in pregnancy and should be assessed by your doctor. Please speak to your doctor for this.

Login or Signup to see Expert's complete response

Also Read

hai mam&sir. My girl child is 28 monts old. Yester..

Hi R Gayi, It's better to get your baby investigat..

i am 4weeks 5days pregnant... i got spotting on m..

Hi R, You should take rest and medicines as presc..

Today 59 days pregnant. 54, 55th day i have consti..

Hi Aimsk, Bleeding during pregnancy may be a sign..

Hi, I am into 7th week and got my ultrasound done..

Hi Namita, It is true that the risk to the other..

hi .this is aruna. mam i am using 13weeks pregnant..

Hi ARUNA, You need to consult your gynaecologist..

+ Ask an expert
Ask your queries to Doctors & Experts

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

Parentune

24X7 Parents' Partner

Parentune
Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}